# SDR SRAA119502

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Failed
- Location: Nr 4 Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RMS - FLT ADT4 - DURING FLIGHT INTO RMS, NR 4 PROPELLER FLUCTUATED OUT OF LIMITS, FEATHERED PROP AND SHUT DOWN NR 4 ENGINE.  REPLACED NR 4 PROPELLER VALVE HOUSING AND RIGGED PROP PER JOB CARDS 6103 AND 6101-1, PERFORMED ENGINE RUN-UP.  OPS CHECKED GOOD IAW MM CHAPTER 61 AND CHAPTER 71.  (X)
